# SDR AALA202303086556

- Difficulty date: February 26, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,844 hours, 25,277 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN RIGHT HAND SEAT TRACK LOCATED FROM BS 380 TO BS 440 AT RBL 45. REPAIRED SEAT TRACK PER SRM 53-00-52-2R REPAIR 4.
